# SDR ASOA201002019

- Difficulty date: December 21, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Aircraft time: 21,614 hours, 18,693 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD L/E 530KL, SECOND SHROUDS FROM OTBD END HAS A NUTPLATE RIVET PULLING THROUGH SHROUD AT OTBD END & SKIN IS CRACKING.    REMOVED 3 EA NUTPLATES FROM SHROUD IAW SRM 51-45-00 AND 51-42-06. INSTALLED 3 EA NUTPLATES ON SHROUD 2 EACH PN MS21061L08K NUTPLATES & 1 EA MS21047L3 NUTPLATE IAW SRM 51-45-00 & 51-42-06.   REMOVED SHROUD.  LOCATED AND DRILLED SERVICEABLE SHROUD IAW SRM 51-42-10.  INSTALLED SERVICEABLE SHROUD IAW SB 601R-30-031, PAGE 21 OF 85 ITEMS 130-133 AND SRM 51-23-00 AND SRM 51-42-10.
